| Model Number |
Z800F |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no complaints on the device.This pump underwent routine maintenance testing by a third-party service provider where it was detected the pump's performance fell outside the acceptable range.As a result, it is determined that the device does not need to be returned for further evaluation, given that the pump calibration successfully addressed the issue.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
Event or Problem Description
On 10/08/2024, znyo medical received a report from the customer that they had updated the flowrate from 4% to -7%.Test results were at 4% the pump delivered 11.28ml.At 7% the pump delivered 9.98ml.Discovered during routine pm testing.No patient involved.
Additional Manufacturer Narrative
Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.Events involving a faster flow rate are not reportable when flow rate accuracy is above +5% but below +15% specification.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #:(b)(4).